Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Sato-Tate conjecture on average for small angles


Authors: Stephan Baier and Liangyi Zhao
Journal: Trans. Amer. Math. Soc. 361 (2009), 1811-1832
MSC (2000): Primary 11G05
Published electronically: October 31, 2008
MathSciNet review: 2465818
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain average results on the Sato-Tate conjecture for elliptic curves for small angles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11G05

Retrieve articles in all journals with MSC (2000): 11G05


Additional Information

Stephan Baier
Affiliation: Department of Mathematics and Statistics, Queen’s University, University Ave., Kingston, Ontario, Canada K7L 3N6
Address at time of publication: School of Engineering and Sciences, Jacobs University, P.O. Box 750 561, Bremen 28725 Germany
Email: sbaier@mast.queensu.ca

Liangyi Zhao
Affiliation: Department of Mathematics, University of Toronto, 40 Saint George Street, Toronto, Ontario, Canada M5S 2E4
Address at time of publication: Division of Mathematical Sciences, School of Physical and Mathematical Sciences, Nanyang Technological University, Singapore 637371
Email: lzhao@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04498-X
PII: S 0002-9947(08)04498-X
Keywords: Sato-Tate conjecture, average Frobenius distribution
Received by editor(s): August 15, 2006
Received by editor(s) in revised form: February 12, 2007
Published electronically: October 31, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.